New posts (questions about how to treat individual pains) are being answered by Steve Lockhart regularly in the Private Members area. Get access now along with your self treatment program via the Ad in the right hand column.

Author Topic: palpitation from med  (Read 5534 times)

smashingthoughts

  • Guest
palpitation from med
« on: September 23, 2009, 01:15:56 AM »
Hi.  My brother has 4 compressed disks and was recently prescribed soma.  Im quite concerned that since taking the pills, hes been having palpitations Hes only 29 and is there a reason for me to worry about this symptom?  Thanks for the advice.
« Last Edit: May 01, 2015, 11:13:08 PM by Steve Lockhart »

Steve Lockhart

  • Administrator
  • Hero Member
  • *****
  • Posts: 2249
Re: palpitation from med
« Reply #1 on: September 23, 2009, 04:00:10 AM »
Yes that would indicate that Soma isn't right for him and he should see his doctor for a different med that doesn't cause the palpitations.

Of course better still he should deal with the cause as soon as possible so he doesn't need to take any meds as none are good for him in the long term.

Regards
Steve

 

Download a FREE copy of the latest version of my book: A Specialists Guide to Sciatica and Back Pain Treatment.

Your details will always be kept private and NEVER be shared with any third party


Free Video You Can Watch at Home For Instant Relief



youtube_ad